# SDR AALA200801725

- Difficulty date: June 28, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 84,549 hours, 84,549 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFW INFLIGHT T9660/28JUN.  LT NR 1 OUTER WINDSHIELED CRACKED DURING FLIGHT.  RETURNED TO AFW AND LANDED WITHOUT INCIDENT.  REPLACED LT FORWARD WINDOW HEAT CONTROL UNIT.  REPLACED LT FORWARD WINDSHIELD AND WIPER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
